# SDR DXTA2022051761900

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 5,150 hours, 3,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2915M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE EMERGENCY LIGHT DO NOT TURN ON WITH THE SWITCH IN ARM WITH BATTERIES OFF THEY DO TURN ON WITH THE SWITCH TURNED TO ON. // SIGNOFF// REMOVED FA[LED #1 EMERGENCY LIGHTING BATTERY PACK (P/N: CBS28-1 S/N 2915M) AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMER BATT (P/N CBS28-1 S/N 007188) AND OPS CKD NORMAL IAW CE680A MM 33-50-06.
